# SDR AALA202105189001

- Difficulty date: May 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 48,016 hours, 33,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3307
- Condition: No Test
- Location: Emergency Lights
- Part time: 41,807 hours, 27,733 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED (SHORT TERM STORAGE): EMERGENCY OVER WING LIGHT WILL NOT PASS TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL (AALA202105189001) AND BATTERY (AALA202105189020) PER AMM 33-51-38.
